Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.
DOI

10.1016/j.jtbi.2005.08.035

Type

Journal article

Journal

JOURNAL OF THEORETICAL BIOLOGY

Publisher

ACADEMIC PRESS LTD ELSEVIER SCIENCE LTD

Publication Date

21/03/2006

Volume

239

Pages

210 - 219

Addresses

Univ London Imperial Coll Sci & Technol, Dept Infect Dis Epidemiol, London W2 1PG, England

Keywords

Science & Technology, Life Sciences & Biomedicine, Biology, Mathematical & Computational Biology, Life Sciences & Biomedicine - Other Topics, BIOLOGY, MATHEMATICAL & COMPUTATIONAL BIOLOGY, bacterial evolution, neutral model, recombination, diversity, population structure, ESCHERICHIA-COLI, POPULATIONS, PATHOGENS, EVOLUTION, EBURST